Alert archive / Montana / River Flood Warnings in 2014
River Flood Warning 8, NWS Great Falls, MT
NWS Great Falls, MT issued this river flood warning at Jun 19, 2014, 7:45 AM MDT for Toole County, Montana. It was in force for 66 hr.
The area
The outline as issued.
The facts
- Issued
- Jun 19, 2014, 7:45 AM MDT (13:45 UTC)
- Expired
- Jun 22, 2014, 2:00 AM MDT
- In force
- 66 hr
- Issued by
- NWS Great Falls, MT
- Area
- Storm-based polygon
- Flood severity
- Minor
County Toole County, MT
The radar
The Great Falls radar (KTFX), 113 km from the middle of the area, began a volume at 13:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Marias River near Shelby (SHLM8).
- Action stage
- 8 ft
- Minor stage
- 9 ft
- Moderate stage
- 13 ft
- Major stage
- 15 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 06099500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
954 WGUS45 KTFX 191345 FLWTFX BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE GREAT FALLS MT 745 AM MDT THU JUN 19 2014 ...THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED FLOOD WARNINGS FOR THE FOLLOWING RIVERS IN NORTH CENTRAL MONTANA... ST MARY RIVER NEAR BABB MARIAS RIVER NEAR SHELBY .HEAVY RAINS OVER THE NORTHERN ROCKY MOUNTAINS CONTINUE TO CREATE EXCESSIVE RUNOFF INTO CREEKS AND STREAMS IN THE GLACIER PARK REGION. THIS HAS CAUSED MAINSTEM RIVERS DOWNSTREAM TO RISE ABOVE FLOOD STAGE. THE PRECIPITATION WILL TAPER OFF LATER TODAY. THE SAINT MARY RIVER NEAR BABB AND THE MARIAS RIVER NEAR SHELBY ARE EXPECTED TO REMAIN ABOVE FLOOD STAGE THROUGH THE WEEKEND. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE: TURN AROUND...DONT DROWN. MOTORISTS SHOULD NOT ATTEMPT TO DRIVE THROUGH WATER FLOWING OVER THE ROAD. THE LATEST STAGES AND FORECASTS FOR RIVERS AND STREAMS CAN BE FOUND AT OUR WEB PAGE...WATER.WEATHER.GOV/AHPS && MTC035-200445- /O.EXT.KTFX.FL.W.0007.000000T0000Z-140622T2000Z/ /SMBM8.2.ER.140618T0200Z.140619T1300Z.140622T0600Z.NO/ 745 AM MDT THU JUN 19 2014 ...OBSERVED AND FORECAST FLOODING INCREASED FROM MINOR TO MODERATE SEVERITY... THE FLOOD WARNING CONTINUES FOR THE ST. MARY RIVER AT BABB. * UNTIL SUNDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED. * AT 7:00 AM THURSDAY THE STAGE WAS 8.8 FEET. * FLOOD STAGE IS 7.5 FEET. * MODERATE FLOODING IS OCCURRING AND FORECAST TO CONTINUE. * FORECAST...THE RIVER IS EXPECTED TO FALL BELOW FLOOD STAGE BY SUNDAY MORNING. && LAT...LON 4893 11342 4900 11342 4900 11337 4892 11334 $$ MTC101-200445- /O.NEW.KTFX.FL.W.0008.140619T1345Z-140622T0800Z/ /SHLM8.1.ER.140619T1333Z.140620T0000Z.140621T1800Z.NO/ 745 AM MDT THU JUN 19 2014 THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A * FLOOD WARNING FOR THE MARIAS RIVER AT SHELBY. * UNTIL LATE SATURDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED. * AT 6:30 AM THURSDAY THE STAGE WAS 8.9 FEET. * FLOOD STAGE IS 9.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE EARLY THIS MORNING AND CONTINUE TO RISE TO NEAR 9.5 FEET BY THIS EVENING. THE RIVER IS EXPECTED TO FALL BELOW FLOOD STAGE SATURDAY AFTERNOON. && LAT...LON 4840 11195 4844 11196 4844 11185 4841 11183 $$
5 follow-up statements
357 WGUS85 KTFX 192326 FLSTFX FLOOD STATEMENT NATIONAL WEATHER SERVICE GREAT FALLS MT 526 PM MDT THU JUN 19 2014 ...FLOOD WARNINGS CONTINUE FOR THE FOLLOWING RIVERS IN NORTH CENTRAL MONTANA... ST. MARY RIVER NEAR BABB MARIAS RIVER NEAR SHELBY .RECENT HEAVY RAINS OVER THE NORTHERN ROCKY MOUNTAINS HAVE CREATED EXCESSIVE RUNOFF INTO CREEKS AND STREAMS IN THE GLACIER PARK REGION. THIS HAS CAUSED MAINSTEM RIVERS DOWNSTREAM TO RISE ABOVE FLOOD STAGE. THE PRECIPITATION WILL CONTINUE TO TAPER OFF THIS EVENING. NO FURTHER HEAVY RAIN IS EXPECTED THIS WEEKEND. RIVER LEVELS WILL LIKELY FALL THIS WEEKEND. PRECAUTIONARY/PREPAREDNESS ACTIONS... TURN AROUND...DONT DROWN. MOTORISTS SHOULD NOT ATTEMPT TO DRIVE THROUGH WATER FLOWING OVER THE ROAD. THE LATEST STAGES AND FORECASTS FOR RIVERS AND STREAMS CAN BE FOUND AT OUR WEB PAGE...WATER.WEATHER.GOV/AHPS && MTC035-201926- /O.CON.KTFX.FL.W.0007.000000T0000Z-140622T2000Z/ /SMBM8.2.ER.140618T0200Z.140619T1330Z.140622T0600Z.NO/ 526 PM MDT THU JUN 19 2014 THE FLOOD WARNING CONTINUES FOR THE ST. MARY RIVER AT BABB. * UNTIL SUNDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED. * AT 4:00 PM THURSDAY THE STAGE WAS 8.7 FEET. * FLOOD STAGE IS 7.5 FEET. * MODERATE FLOODING IS FORECAST TO CONTINUE. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 8.9 FEET BY THIS EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY SUNDAY MORNING. && LAT...LON 4893 11342 4900 11342 4900 11337 4892 11334 $$ MTC101-201926- /O.EXT.KTFX.FL.W.0008.000000T0000Z-140624T0800Z/ /SHLM8.1.ER.140619T1245Z.140620T0600Z.140623T1800Z.NO/ 526 PM MDT THU JUN 19 2014 ...FLOOD WARNING EXTENDED UNTIL LATE MONDAY NIGHT...THE FLOOD WARNING CONTINUES FOR THE MARIAS RIVER AT SHELBY. * UNTIL LATE MONDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED. * AT 4:30 PM THURSDAY THE STAGE WAS 10.0 FEET. * FLOOD STAGE IS 9.0 FEET. * MINOR FLOODING IS FORECAST TO CONTINUE. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 10.2 FEET BY TOMORROW MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY MONDAY AFTERNOON. && LAT...LON 4840 11195 4844 11196 4844 11185 4841 11183 $$
539 WGUS85 KTFX 200129 FLSTFX FLOOD STATEMENT NATIONAL WEATHER SERVICE GREAT FALLS MT 729 PM MDT THU JUN 19 2014 ...FLOOD WARNINGS CONTINUE FOR THE FOLLOWING RIVERS IN NORTH CENTRAL MONTANA... ST. MARY RIVER NEAR BABB MARIAS RIVER NEAR SHELBY .RECENT HEAVY RAINS OVER THE NORTHERN ROCKY MOUNTAINS HAVE CREATED EXCESSIVE RUNOFF INTO CREEKS AND STREAMS IN THE GLACIER PARK REGION. THIS HAS CAUSED MAINSTEM RIVERS DOWNSTREAM TO RISE ABOVE FLOOD STAGE. THE PRECIPITATION WILL END AFTER MIDNIGHT TONIGHT. NO FURTHER HEAVY RAIN IS EXPECTED THIS WEEKEND. RIVER LEVELS WILL LIKELY FALL THIS WEEKEND. PRECAUTIONARY/PREPAREDNESS ACTIONS... TURN AROUND...DONT DROWN. MOTORISTS SHOULD NOT ATTEMPT TO DRIVE THROUGH WATER FLOWING OVER THE ROAD. THE LATEST STAGES AND FORECASTS FOR RIVERS AND STREAMS CAN BE FOUND AT OUR WEB PAGE...WATER.WEATHER.GOV/AHPS && MTC035-202129- /O.CON.KTFX.FL.W.0007.000000T0000Z-140622T2000Z/ /SMBM8.2.ER.140618T0200Z.140619T1330Z.140622T0600Z.NO/ 729 PM MDT THU JUN 19 2014 THE FLOOD WARNING CONTINUES FOR THE ST. MARY RIVER AT BABB. * UNTIL SUNDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED. * AT 7:00 PM THURSDAY THE STAGE WAS 8.7 FEET. * FLOOD STAGE IS 7.5 FEET. * MODERATE FLOODING IS FORECAST TO CONTINUE. * FORECAST...THE RIVER WILL RISE TO NEAR 8.8 FEET BY AFTER MIDNIGHT TONIGHT. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY SUNDAY MORNING. && LAT...LON 4893 11342 4900 11342 4900 11337 4892 11334 $$ MTC101-202129- /O.EXT.KTFX.FL.W.0008.000000T0000Z-000000T0000Z/ /SHLM8.1.ER.140619T1245Z.140620T1200Z.000000T0000Z.NO/ 729 PM MDT THU JUN 19 2014 ...FLOOD WARNING EXTENDED UNTIL FURTHER NOTICE...THE FLOOD WARNING CONTINUES FOR THE MARIAS RIVER AT SHELBY. * UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 6:30 PM THURSDAY THE STAGE WAS 10.3 FEET. * FLOOD STAGE IS 9.0 FEET. * MINOR FLOODING IS FORECAST TO CONTINUE. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 10.8 FEET BY TOMORROW MORNING THEN BEGIN FALLING. && LAT...LON 4840 11195 4844 11196 4844 11185 4841 11183 $$
473 WGUS85 KTFX 200207 FLSTFX FLOOD STATEMENT NATIONAL WEATHER SERVICE GREAT FALLS MT 807 PM MDT THU JUN 19 2014 ...FLOOD WARNINGS CONTINUE FOR THE FOLLOWING RIVERS IN NORTH CENTRAL MONTANA... ST. MARY RIVER NEAR BABB MARIAS RIVER NEAR SHELBY .RECENT HEAVY RAINS OVER THE NORTHERN ROCKY MOUNTAINS HAVE CREATED EXCESSIVE RUNOFF INTO CREEKS AND STREAMS IN THE GLACIER PARK REGION. THIS HAS CAUSED MAINSTEM RIVERS DOWNSTREAM TO RISE ABOVE FLOOD STAGE. THE PRECIPITATION WILL END AFTER MIDNIGHT TONIGHT. NO FURTHER HEAVY RAIN IS EXPECTED THIS WEEKEND. RIVER LEVELS WILL LIKELY FALL THIS WEEKEND. PRECAUTIONARY/PREPAREDNESS ACTIONS... TURN AROUND...DONT DROWN. MOTORISTS SHOULD NOT ATTEMPT TO DRIVE THROUGH WATER FLOWING OVER THE ROAD. THE LATEST STAGES AND FORECASTS FOR RIVERS AND STREAMS CAN BE FOUND AT OUR WEB PAGE...WATER.WEATHER.GOV/AHPS && MTC035-202207- /O.EXT.KTFX.FL.W.0007.000000T0000Z-140623T2000Z/ /SMBM8.2.ER.140618T0200Z.140619T1330Z.140623T0600Z.NO/ 807 PM MDT THU JUN 19 2014 ...FLOOD WARNING EXTENDED UNTIL MONDAY AFTERNOON...THE FLOOD WARNING CONTINUES FOR THE ST. MARY RIVER AT BABB. * UNTIL MONDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED. * AT 7:00 PM THURSDAY THE STAGE WAS 8.7 FEET. * FLOOD STAGE IS 7.5 FEET. * MODERATE FLOODING IS FORECAST TO CONTINUE. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY EARLY MONDAY MORNING. && LAT...LON 4893 11342 4900 11342 4900 11337 4892 11334 $$ MTC101-202207- /O.CON.KTFX.FL.W.0008.000000T0000Z-000000T0000Z/ /SHLM8.1.ER.140619T1245Z.140620T1200Z.000000T0000Z.NO/ 807 PM MDT THU JUN 19 2014 THE FLOOD WARNING CONTINUES FOR THE MARIAS RIVER AT SHELBY. * UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 7:30 PM THURSDAY THE STAGE WAS 10.4 FEET. * FLOOD STAGE IS 9.0 FEET. * MINOR FLOODING IS FORECAST TO CONTINUE. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 10.8 FEET BY TOMORROW MORNING THEN BEGIN FALLING. && LAT...LON 4840 11195 4844 11196 4844 11185 4841 11183 $$
707 WGUS85 KTFX 201626 FLSTFX FLOOD STATEMENT NATIONAL WEATHER SERVICE GREAT FALLS MT 1026 AM MDT FRI JUN 20 2014 ...FLOOD WARNINGS CONTINUES FOR THE FOLLOWING RIVERS IN NORTH CENTRAL MONTANA... ST. MARY RIVER NEAR BABB MARIAS RIVER NEAR SHELBY .RIVER LEVELS REMAIN ABOVE FLOOD STAGE THIS MORNING BUT ARE STARTING TO FALL. THE FLOOD WARNINGS WILL REMAIN IN EFFECT UNTIL THE RIVERS FALL BELOW FLOOD STAGE. PRECAUTIONARY/PREPAREDNESS ACTIONS... TURN AROUND...DO NOT DROWN. MOTORISTS SHOULD NOT ATTEMPT TO DRIVE THROUGH WATER FLOWING OVER THE ROAD. THE LATEST STAGES AND FORECASTS FOR RIVERS AND STREAMS CAN BE FOUND AT OUR WEB PAGE...WATER.WEATHER.GOV/AHPS && MTC035-210726- /O.EXT.KTFX.FL.W.0007.000000T0000Z-140624T0200Z/ /SMBM8.2.ER.140618T0200Z.140619T1330Z.140623T1200Z.NO/ 1026 AM MDT FRI JUN 20 2014 ...FLOOD WARNING EXTENDED UNTIL MONDAY EVENING...THE FLOOD WARNING CONTINUES FOR THE ST. MARY RIVER AT BABB. * UNTIL MONDAY EVENING...OR UNTIL THE WARNING IS CANCELLED. * AT 9:00 AM FRIDAY THE STAGE WAS 8.5 FEET. * FLOOD STAGE IS 7.5 FEET. * MODERATE FLOODING IS OCCURRING. * FORECAST...THE RIVER WILL GENERALLY REMAIN ABOVE FLOOD STAGE THROUGH THE WEEKEND AND SHOULD FALL BELOW FLOOD STAGE ON MONDAY MORNING. && LAT...LON 4893 11342 4900 11342 4900 11337 4892 11334 $$ MTC101-210726- /O.EXT.KTFX.FL.W.0008.000000T0000Z-140621T2300Z/ /SHLM8.1.ER.140619T1245Z.140620T0515Z.140621T0900Z.NO/ 1026 AM MDT FRI JUN 20 2014 THE FLOOD WARNING CONTINUES FOR THE MARIAS RIVER AT SHELBY. * UNTIL SATURDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED. * AT 9:30 AM FRIDAY THE STAGE WAS 9.9 FEET. * FLOOD STAGE IS 9.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY SATURDAY MORNING. * CREST INFORMATION...THE MARIAS RIVER NEAR SHELBY CRESTED AT 10.6 FEET AROUND 10 PM ON THURSDAY EVENING. THE LAST TIME THE RIVER WAS THIS HIGH WAS JUNE OF 2011...WHEN THE RIVER CRESTED NEAR 12.1 FEET. && LAT...LON 4840 11195 4844 11196 4844 11185 4841 11183
809 WGUS85 KTFX 210314 FLSTFX FLOOD STATEMENT NATIONAL WEATHER SERVICE GREAT FALLS MT 914 PM MDT FRI JUN 20 2014 ...FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN NORTH CENTRAL MONTANA... ST. MARY RIVER NEAR BABB ...FLOOD WARNING CANCELLED FOR THE FOLLOWING RIVER IN NORTH CENTRAL MONTANA... MARIAS RIVER NEAR SHELBY .RIVER LEVELS CONTINUE TO FALL THIS EVENING. THE MARIAS RIVER NEAR SHELBY HAS FALLEN BELOW FLOOD STAGE AND THE WARNING THERE HAS BEEN CANCELLED. A FLOOD WARNING WILL REMAIN IN EFFECT FOR THE ST. MARY RIVER NEAR BABB UNTIL IT FALLS BELOW FLOOD STAGE. PRECAUTIONARY/PREPAREDNESS ACTIONS... TURN AROUND...DONT DROWN. MOTORISTS SHOULD NOT ATTEMPT TO DRIVE THROUGH WATER FLOWING OVER THE ROAD. THE LATEST STAGES AND FORECASTS FOR RIVERS AND STREAMS CAN BE FOUND AT OUR WEB PAGE...WATER.WEATHER.GOV/AHPS && MTC035-211814- /O.CON.KTFX.FL.W.0007.000000T0000Z-140624T0200Z/ /SMBM8.2.ER.140618T0200Z.140619T1330Z.140623T1200Z.NO/ 914 PM MDT FRI JUN 20 2014 THE FLOOD WARNING CONTINUES FOR THE ST. MARY RIVER AT BABB. * UNTIL MONDAY EVENING...OR UNTIL THE WARNING IS CANCELLED. * AT 8:00 PM FRIDAY THE STAGE WAS 8.3 FEET. * FLOOD STAGE IS 7.5 FEET. * MINOR FLOODING IS FORECAST TO CONTINUE. * FORECAST...THE RIVER WILL FALL BELOW FLOOD STAGE BY MONDAY MORNING. && LAT...LON 4893 11342 4900 11342 4900 11337 4892 11334 $$ MTC101-210344- /O.CAN.KTFX.FL.W.0008.000000T0000Z-140621T2300Z/ /SHLM8.1.ER.140619T1245Z.140620T0515Z.140621T0037Z.NO/ 914 PM MDT FRI JUN 20 2014 THE FLOOD WARNING IS CANCELLED FOR THE MARIAS RIVER AT SHELBY. * AT 8:30 PM FRIDAY THE STAGE WAS 8.9 FEET. * FLOOD STAGE IS 9.0 FEET. * THE RIVER FELL BELOW FLOOD STAGE AT 6:37 PM FRIDAY. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO 7.7 FEET BY SUNDAY MORNING. && LAT...LON 4840 11195 4844 11196 4844 11185 4841 11183 $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Great Falls, MT wrote its last area forecast discussion before this river flood warning went out at Jun 19, 5:35 AM MDT, 2 hours 10 minutes earlier.
Area forecast discussion, Jun 19, 5:35 AM MDT, 2 hours 10 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREAT FALLS MT 535 AM MDT Thu Jun 19 2014 UPDATED AVIATION DISCUSSION .DISCUSSION... Today through Saturday...Light to moderate rain will persist this morning across central and north-central Montana as moisture continues to wrap around the slow-moving upper-level low. As of 3 am MDT this morning, the low was positioned on the border of Montana/Alberta/Saskatchewan and will gradually track east-northeast throughout the day. As the low shifts east, precipitation will taper from west to east, ending by midday for areas west of I-15 and north of MT-200, which includes the Rocky Mountain Front and adjacent plains. For areas east of I-15, along/north of MT-200 and US-87, scattered rain showers and an isolated thunderstorm will remain possible through late tonight. Additional rainfall amounts of one-tenth to one-quarter of an inch are expected. Precipitation chances will be less across southwest Montana with amounts less than one-tenth of an inch. While a few snow showers are possible above 6500 feet along the northern Rocky Mountain Front this morning, accumulating heavy snowfall is no longer anticipated so have cancelled the Winter Storm Warning. Will continue flood highlights through at least today. Drier conditions are expected tonight through midday Friday as an upper-level ridge of high pressure moves over the Treasure State. Southwesterly flow aloft and embedded shortwave energy will generate increasing instability and shear with the potential for scattered thunderstorms along the Continental Divide and southwest Montana Friday afternoon, then central Montana Friday evening/night. Some thunderstorms may become strong. West-southwesterly flow will continue into Saturday with mainly dry conditions anticipated over the north-central plains and another chance for afternoon thunderstorms along the Continental Divide and southwest Montana. Temperatures will return to near seasonal averages today and slightly above seasonal averages on Friday and Saturday. MLV Saturday night through Thursday...Overall weather pattern from late this weekend through much of next week will feature an upper upper level trough off the West Coast with weak ridging over the interior Western US and Canada. Medium range models are having some difficulty with details of weak shortwave energy ejecting out of the Pacific trough and moving across the Pacific NW and Northern Rockies through the period. GFS depicts a flatter WSW flow aloft with isolated/Scattered shower/thunderstorm coverage, mainly over SW/central MT and warmer temperatures, while the ECMWF has a blocky higher amplitude ridge pinching off over western Canada, which is undercut by the Pacific energy resulting in greater coverage of showers/T-storms and more cloud-cover, keeping temps closer to seasonal averages. Have maintained temperatures near or slightly above seasonal averages with most areas seeing at least isolated showers/thunderstorms each day. Hoenisch && .AVIATION... UPDATED 1200Z. Surface and upper level low centered north of KHVR early this morning will slowly lift NE into Saskatchewan today. Bands of showers will continue to wrap around the back side of the low this morning with precipitation most persistent at the KCTB/KGTF/LWT terminals, where occasional MVFR and mtn obscurations will continue through this morning before improving this afternoon, while scattered showers move across SW MT with VFR prevailing at KHLN and KBZN. SW to W winds will become gusty late this morning and afternoon behind the departing low. Partial clearing of low to mid level cloud-cover will occur this afternoon and evening with further clearing after 06z tonight. Hoenisch && .HYDROLOGY... Flood highlights continue for portions of North Central MT. Heavy rain over the Rocky Mountain Front over the last couple of days is causing flooding at the mountain bases and out onto the plains. The St. Mary River near Babb is forecast to remain above flood stage through the weekend. Muddy Creek near Vaughn is forecast to rise just above flood stage Thursday morning, then fall below flood stage again on Friday. Have gone with a Flood Watch for now and monitor the situation for a possible Flood Warning issuance. Road closures and water over roads have been reported in Glacier County. Portions of the Milk River are also out of their banks. There is only flooding of low lying areas there; no structures are threatened as of Thursday morning. Additional flooding concerns are possible into the day on Thursday elsewhere along the Rocky Mountain Front and its adjacent plains. && .PRELIMINARY POINT TEMPS/POPS... GTF 70 46 78 46 / 70 20 20 20 CTB 66 46 73 45 / 70 10 20 20 HLN 75 47 82 49 / 50 10 20 30 BZN 73 45 81 44 / 50 10 20 30 WEY 63 34 73 34 / 20 10 20 30 DLN 73 46 79 45 / 20 10 30 30 HVR 68 46 81 48 / 50 30 10 20 LWT 67 45 76 46 / 60 20 20 20 && .TFX WATCHES/WARNINGS/ADVISORIES... FLOOD WATCH through this afternoon Cascade...Eastern Glacier... Eastern Pondera...Eastern Teton...Liberty...Northern Rocky Mountain Front...Southern Rocky Mountain Front...Toole. && weather.gov/greatfalls www.twitter.com/NWSGreatFalls www.facebook.com/US.NationalWeatherService.GreatFalls.gov
The office that day
Everything else NWS Great Falls, MT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 18, 6:19 PM MDT | Areal Flood Warning | TFX | Glacier, Pondera | 72 hr |
| Jun 18, 8:20 PM MDT | River Flood Watch | TFX | 42 hr |
Nearby
River Flood Warnings in Montana, 2014Every river flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.